Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Mikhailov Vladimir Gavrilovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. N. M Mezhennaya, V. G. Mikhailov, “O chisle edinits v vykhodnoi posledovatelnosti obobschennogo generatora Pola”, Diskretnaya matematika, 2019 (to appear)
2. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in outcome sequence of extended Pohl generator”, Diskr. Mat., 31:1 (2019), 111–124  mathnet  crossref  elib
3. N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in the cycle of multicycliс sequence determined by Boolean function”, Sib. Èlektron. Mat. Izv., 16 (2019), 229–235  mathnet  crossref  isi  scopus

   2018
4. V. G. Mikhailov, “On the reduction property of the number of $H$-equivalent tuples of states in a discrete Markov chain”, Discrete Math. Appl., 28:2 (2018), 75–82  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
5. V. G. Mikhailov, Diskr. Mat.  mathnet  crossref  mathscinet  elib

   2018
6. V. G. Mikhailov, “Controlled multinomial allocation scheme”, Mat. Vopr. Kriptogr., 9:1 (2018), 75–88  mathnet  crossref  mathscinet  elib
7. V. O. Mironkin, V. G. Mikhailov, “On the sets of images of $k$-fold iteration of uniform random mapping”, Mat. Vopr. Kriptogr., 9:3 (2018), 99–108  mathnet  crossref  elib
8. N. M Mezhennaya, V. G. Mikhailov, “Tsentralnaya predelnaya teorema dlya chisla edinits v neravnoveroyatnoi multitsiklicheskoi posledovatelnosti”, Obozrenie prikladnoi i promyshlennoi matematiki, 25:3 (2018), 259–260 (tezisy doklada na XIX Vserossiiskom simpoziume po prikladnoi i promyshlennoi matematike, 22 – 30 sentyabrya 2018 g., Sochi)
9. N. M Mezhennaya, V. G. Mikhailov, “O chisle edinits v vykhodnoi posledovatelnosti multitsiklicheskogo generatora, opredelyaemogo bulevoi funktsiei”, Trudy X mezhdunarodnoi konferentsii “Diskretnye modeli v teorii upravlyayuschikh sistem” (Moskva i Podmoskove 23 – 25 maya 2018 g.), eds. V. B. Alekseev, D. S. Romanov, B. R. Danilov, MAKS Press, Moskva, 2018, 195–198

   2017
10. V. G. Mikhailov, “The number of decomposition of random permutation into the product of two involutions with given cycle in one of multipliers”, Mat. Vopr. Kriptogr., 8:1 (2017), 80–94  mathnet  crossref  mathscinet  elib

   2019
11. N. M. Mezhennaya, V. G. Mikhailov, “On properties of output sequence of multi-cyclic generator over direct sum of residue groups modulo 2”, Discrete Math. Appl., 29:1 (2019), 15–21  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2017
12. N. M. Mezhennaya, V. G. Mikhailov, Review of Applied and Industrial Mathematics, 24:3 (2017), 350–351  mathnet  mathscinet
13. V. G. Mikhailov, “On the probability of existence of substrings with the same structure in a random sequence”, Discrete Math. Appl., 27:6 (2017), 377–386  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 4)

   2016
14. V. G. Mikhailov, A. V. Volgin, “The stability of sets of solutions for systems of equations with random distortions”, Matem. vopr. kriptogr., 7:3 (2016), 61–72  mathnet  crossref  mathscinet  elib
15. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, Diskr. Mat., 28:4 (2016), 3–5  mathnet  crossref  mathscinet  elib
16. N. M. Mezhennaya, V. G. Mikhailov, “On the asymptotic normality of frequencies of values in the non-equiprobable multi-cyclic random sequence modulo 4”, Mat. Vopr. Kriptogr., 7:4 (2016), 81–94  mathnet  crossref  mathscinet  elib

   2015
17. V. A. Kopytcev, V. G. Mikhailov, “Explicit accuracy estimates for the Poisson approximation to the distribution of the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 6:1 (2015), 57–79  mathnet  crossref  mathscinet  elib

   2016
18. V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Discrete Math. Appl., 26:4 (2016), 203–211  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
19. Vladimir G. Mikhaylov, “Estimates of accuracy of the Poisson approximation for the distribution of number of runs of long string repetitions in a Markov chain”, Discrete Math. Appl., 26:2 (2016), 105–113  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib  elib  scopus (cited: 6)

   2015
20. V. G. Mikhailov, A. M. Shoitov, “On multiple repetitions of long tuples in a Markov chain”, Mat. Vopr. Kriptogr., 6:3 (2015), 117–133  mathnet  crossref  mathscinet  elib
21. V. A. Kopyttsev, V. G. Mikhailov, “An estimate of the approximation accuracy in B. A. Sevastyanov's limit theorem and its application in the problem of random inclusions”, Discrete Math. Appl., 25:3 (2015), 149–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus

   2014
22. V. A. Kopytcev, V. G. Mikhailov, “On an asymptotical property of spheres in the discrete spaces of large dimension”, Mat. Vopr. Kriptogr., 5:1 (2014), 73–83  mathnet  crossref  elib

   2015
23. V. G. Mikhailov, A. M. Shoitov, “On repetitions of long tuples in a Markov chain”, Discrete Math. Appl., 25:5 (2015), 295–303  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 5)

   2014
24. V. G. Mikhailov, “Poisson approximation for the distribution of the frequency of a given pattern in the outcome sequence of the MCV-generator”, Mat. Vopr. Kriptogr., 5:4 (2014), 63–71  mathnet  crossref  elib

   2015
25. N. M. Mezhennaya, V. G. Mikhailov, “On frequencies of elements in multicyclic random sequence modulo 4”, Discrete Math. Appl., 25:6 (2015), 359–365  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)

   2013
26. V. G. Mihailov, A. M. Shoitov, “On the numbers of equivalent tuples sets in a sequence of independent random variables”, Mat. Vopr. Kriptogr., 4:1 (2013), 77–86  mathnet  crossref  elib
27. V. G. Mikhailov, “Estimate for the Accuracy of the Poisson Approximation for the Number of Empty Cells in an Equiprobable Scheme for Group Allocation of Particles, and Applications”, Proc. Steklov Inst. Math., 282 (2013), 157–171  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
28. N. M. Mezhennaya, V. G. Mikhailov, “On the distribution of the number of ones in the output sequence of the MCV-generator over $GF(2)$”, Mat. Vopr. Kriptogr., 4:4 (2013), 95–107  mathnet  crossref  elib

   2012
29. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type limit theorems for the generalised linear inclusion”, Discrete Math. Appl., 22:4 (2012), 477–491  mathnet  crossref  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
30. V. A. Kopytcev, V. G. Mikhailov, “Conditions of convergence to the Poisson distribution for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 3:3 (2012), 35–55  mathnet  crossref  elib
31. N. M. Mezhennaya, V. G. Mikhailov, “Lower bounds for probabilities of embedding with arbitrary margin”, Herald of the Bauman Moscow State Technical University, Series Natural Sciences, 2012, no. 2, 3–11  mathnet  elib

   2011
32. V. A. Kopytcev, V. G. Mikhailov, “On the distribution of the numbers of solutions of random inclusions”, Mat. Vopr. Kriptogr., 2:2 (2011), 55–80  mathnet  crossref  elib
33. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011), 111–112  mathnet  crossref
34. V. A. Kopyttsev, V. G. Mikhailov, “Ob odnom asimptoticheskom svoistve sfer v diskretnykh prostranstvakh bolshoi razmernosti”, Obozrenie prikladnoi i promyshlennoi matematiki, 18:4 (2011)

   2010
35. V. A. Kopyttsev, V. G. Mikhailov, “Poisson-type theorems for the number of special solutions of a random linear inclusion”, Discrete Math. Appl., 20:2 (2010), 191–211  mathnet  crossref  crossref  mathscinet  elib  scopus (cited: 3)
36. V. A. Kopyttsev, V. G. Mikhailov, “Poisson type theorems for the number of solutions of random inclusions”, Mat. Vopr. Kriptogr., 1:4 (2010), 63–84  mathnet  crossref  elib
37. V. G. Mikhailov, “On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns”, Mat. Vopr. Kriptogr., 1:3 (2010), 27–43  mathnet  crossref  elib
38. V. A. Kopyttsev, V. G. Mikhailov, “Issledovanie chisla reshenii sluchainykh nelineinykh sistem vklyuchenii putem svedeniya ikh k lineinym sistemam vklyuchenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 367–368
39. V. A. Kopyttsev, V. G. Mikhailov, “Predelnaya teorema dlya chisla nenulevykh reshenii sluchainogo vklyucheniya”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010), 368–369
40. N. M. Mezhennaya, V. G. Mikhailov, “Odin podkhod k razlicheniyu gipotez v zadache o plotnom vlozhenii”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:3 (2010)
41. N. M. Mezhennaya, V. G. Mikhailov, “Nizhnie otsenki dlya veroyatnosti vlozheniya s proizvolnym dopuskom”, Obozrenie prikladnoi i promyshlennoi matematiki, 17:4 (2010)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019